# SDR DL73S953625

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R-1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LETTER CHECK IN TPA, A CRACK WAS FOUND IN THE R-1 DOORWAY IN THE LOWER AFT CORNER APPROXIMATELY 1.4 INCH LENGTH.  THE CRACK WILL BE REPAIRED IN ACCORDANCE WITH B737-200 SRM 53-30-3 FIGURE 26.
